# SDR VTZA95121

- Difficulty date: March 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 901
- Engine: Garrtt TPE33112UA
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 89737527
- Condition: Out Of Adjust
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 6941 - LYH-IAD - DURING CRUISE THERE WAS AN ERRATIC TORQUE FLUCTUATION IN THE LEFT ENGINE.  AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE ADJUSTED THE MAX FUEL FLOW DOWN 30 PPH.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (W)
